Nonhomogeneous polyharmonic elliptic problems at critical growth with symmetric data

M. Clapp, Marco Squassina

Research output: Contribution to journalArticlepeer-review

Abstract

We show the existence of multiple solutions of a perturbed polyharmonic elliptic problem at critical growth with Dirichlet boundary conditions when the domain and the nonhomogenous term are invariant with respect to some group of symmetries
Original languageEnglish
Pages (from-to)171-186
Number of pages16
JournalCommunications on Pure and Applied Analysis
Volume2
DOIs
Publication statusPublished - 2003

Keywords

  • Symmetric data

Fingerprint

Dive into the research topics of 'Nonhomogeneous polyharmonic elliptic problems at critical growth with symmetric data'. Together they form a unique fingerprint.

Cite this